# SDR CALA0700249

- Difficulty date: April 30, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 22,318 hours, 7,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 992 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT FRAME CHORD AT R-2 DOOR LOWER SILL, STA 992, S17R, LBL 0 TO RBL 64 CORRODED.  THE FRAME WAS REPAIRED IAW ECRA 5311-01315.
